# SDR SIMA20130201001

- Difficulty date: February 1, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 6,344 hours, 4,039 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Charger
- Part number: P2070009120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3655 THE CREW REPORTED THE FLIGHT ATTENDANT FLASHLIGHT WAS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AFT FLASHLIGHT ASSEMBLY IAW CRJ AMM 25-61-03.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
